# SDR 96ZZZM1067

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93109
- Make and model: Boeing 747131
- Aircraft serial: 19675
- System (JASC): 2530 · Buffet/Galleys
- Part: Serving Cart
- Part number: 953000119
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

JFK - DURING CRUISE, SINGLE SERVING CART NR 412, OVERHEATED AND EMITTED SMOKE.  DISCONNECTED ELECTRICAL POWER.  FOUND DEFECTIVE HEATING PAD.  REPLACED SERVING CART, MFG P/N 953000-119.  NEW SERVING CART OPERATION CHECKED NORMAL.
